My 21-year old daughter was only recently dx as BP. She has been taking antidepressants (Effexor) since she was about 15. She was recently put on Abilify along with the Effexor. We believe she is in a manic phase now, but she is still able to function reasonably well. Her doctors (one has been seeing her for years, the other brand new) are taking her off the Effexor fairly quickly (she was on 150mg, and has transitioned down to 75mg - will go to 37mg on Mon, and then off completely some time next week). The Abilify has been increased from 5mg to 10mg. The p-docs are planning to put her on Lithium, but I'm not sure when, or if she'll continue on the Ability too. I'm concerned that she'll go too far in the other direction & crash. Has anyone made this sort of transition? What was your experience? What should I be worried about (other than she is 2 hours away), or watchful for? She is very compliant with her meds, and her friends & roommates are all aware of what is going on and keeping an eye out too. We talk to her several times a day. We just don't know what to expect. Thanks for your help.
Posts You May Be Interested In
I have had Ttp twice this year I'm 48 my doc said the next time Ttp happens they will take my immune system. Has anyone had this done? Does it work ? What other problems do u get?
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??